1

votes

Could I react to enzyme supplements derived from fungus/yeast/bacteria?

Asked on July 08, 2013
Created July 08, 2013 at 4:43 AM

I have quite a few immune/allergic reactions to food, and a very sensitive gut. One of my allergies is to some forms of yeast/fungus/etc.

As most quality enzyme supplements are derived from aspergillus niger and other microbial sources, could I possibly react to those enzymes in my gut? Could they actually cause a microbial reaction or even infection?

I've been having diarrhea for several weeks. I've been isolating everything I take, including magnesium, which always is touch and go.

I've also been taking high quality Biocor digestive enzymes since March. They've helped my digestion and lean tissue growth immensely. Seriously. No more indigestion or heartburn. If I don't take them, indigestion is felt.

So, I do not want to stop the enzymes.

Could the enzymes possibly be helping my digestion and assimilation of my food, and also causing a gut reaction as diahrea?

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

0 Answers

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!